SafrelAllergy Relief Medicine (600 Minitabs) Diphenhydramine HCl 25 mg | Compare to Active Ingredient of Benadryl® Allergy Antihistamine Tablets | for Seasonal or Indoor & Outdoor Allergies
Product ID: 685582866
Secure Transaction
Frequently Bought Together
Description
SafrelAllergy Relief Medicine (600 Minitabs) Diphenhydramine HCl 25 mg | Compare to Active Ingredient of Benadryl® Allergy Antihistamine Tablets | for Seasonal or Indoor & Outdoor Allergies
Common Questions
Trustpilot
TrustScore 4.5 | 7,300+ reviews
Ravi S.
I loved the variety of products available. Will definitely shop again.
2 months ago
Pooja R.
The customer service exceeded my expectations. Perfect for buying products you can't find elsewhere.